# SDR DALA2016041402904

- Difficulty date: April 3, 2016
- Submitted: April 17, 2016
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 41,854 hours, 18,620 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CRACK ON INBD SIDE OF DOOR AT UPPER AFT.  ACCESS HOLE, JUST ABOVE TORQUE TUBE.  REPAIRED LIGHTNING HOLE DAMAGE IAW ERA 545930-14, REV ORG.  LIMITED RELEASE AC 5653 ONLY.
